Branching rule on winding subalgebras of affine Kac-Moody algebras

Người báo cáo: Nguyen Duc Khanh (Postdoctoral Researcher at VIASM)

Time: 9:30 -- 11: 00, April 01, 2026

Venue: Room 612, A6, Institute of Mathematics-VAST

Abstract:  In this work, by using the Lakshmibai-Seshadri paths, we give the branching rule for representations of affine Kac-Moody algebras to their winding subalgebras. As a corollary, we can describe branching multiplicities in the language of paths. An analog of Steinberg’s formula for branching multiplicities is also given.

  Hoạt động tuần
Xuất bản mới
Đỗ Duy Hiếu, Block-pair edge community detection in bipartite networks via an adaptive spectral-modularity framework, Computational and Mathematical Organization Theory, Volume 32, article number 31 (2026)
Đoàn Thái Sơn, Generic properties of the Lyapunov spectrum of compact operator cocycles on Hilbert spaces, Journal of Mathematical Analysis and Applications, Article: 131103 Volume: Volume 566, Issue 2 (2027)